# SDR AALA2009061500011

- Difficulty date: June 15, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N14065
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 508
- Aircraft time: 53,669 hours, 17,584 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - THE BLUE HYDRAULIC SYSTEM FAILED.  EMERGENCY DECLARED RETURNED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED O-RING FOR BLUE SYSTEM FLUID SAMPLING VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
